# SDR USAA2011083100001

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 9,353 hours, 7,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGA - BOS FLT 2139 (DIRTY SOCK) SMELL WHEN T/O POWER WAS APPLIED DID NOT GO AWAY PWR REDUCTION SHUT DOWN NR 1 PACK + BLEED SMELL WENT AWAY SMELL WAS THROUGHOUT CABIN.  MAINTENANCE ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING AND REPLACED RECIRCULATION AIR FILTERS.
